# SDR YENA2025110701093

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 84,220 hours, 30,672 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#961, LGA-PBI. SOCK SMELL INITIALLY WITH APU USEAGE, DISSIPATED WITH REINITIATING APU BLEED BUTTON.  ON DECENT THROUGH 10,000' SMELL OF DIRTY SOCK THAT DISSIPATED SOON THEREAFTER. OPEN
